# SDR SWAA2020042944945

- Difficulty date: April 25, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 53,708 hours, 31,718 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT MAIN TANK FUEL INDICATION SHOW INBALANCE INDICATION AT 200 LBS. FUEL INDICATION DROPPED TO 1200 LBS IMBALANCE BEFORE INC. AGAIN TO SHOW BALANCED FUEL. / REF DMA # 0287864 TRANSFERRED TO NRC #D417636. SEE NRC AND ATTACHED SAM 326 FOR ALL WORK ACCOMPLISHED. REPLACED FUEL PROBES F-7 THRU F-12 PER MM 28-41-21. CLR# 37131
